Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2014 (2014), Article ID 364321, 13 pages
http://dx.doi.org/10.1155/2014/364321
Research Article

Convergence in Distribution of Some Self-Interacting Diffusions

Université de Lorraine, Institut Elie Cartan Lorraine, UMR 7502 CNRS, 54506 Vandœuvre-lès-Nancy, France

Received 27 August 2013; Revised 7 February 2014; Accepted 9 February 2014; Published 15 April 2014

Academic Editor: Zhidong Bai

Copyright © 2014 Aline Kurtzmann. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Chambeu and A. Kurtzmann, “Some particular self-interacting diffusions: ergodic behaviour and almost sure convergence,” Bernoulli, vol. 17, no. 4, pp. 1248–1267, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. I. Freidlin and A. D. Wentzell, Random Perturbations of Dynamical Systems, Springer, New York, NY, USA, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  3. B. Hajek, “Cooling schedules for optimal annealing,” Mathematics of Operations Research, vol. 13, no. 2, pp. 311–329, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. T.-S. Chiang, C.-R. Hwang, and S. J. Sheu, “Diffusion for global optimization in n,” SIAM Journal on Control and Optimization, vol. 25, no. 3, pp. 737–753, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Holley and D. Stroock, “Simulated annealing via Sobolev inequalities,” Communications in Mathematical Physics, vol. 115, no. 4, pp. 553–569, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. A. Holley, S. Kusuoka, and D. W. Stroock, “Asymptotics of the spectral gap with applications to the theory of simulated annealing,” Journal of Functional Analysis, vol. 83, no. 2, pp. 333–347, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. L. Miclo, “Recuit simulé sur n. Étude de l'évolution de l'énergie libre,” Annales de l'Institut Henri Poincaré, vol. 28, no. 2, pp. 235–266, 1992. View at Google Scholar · View at MathSciNet
  8. M. Gradinaru and Y. Offret, “Existence and asymptotic behaviour of some time-inhomogeneous diffusions,” Annales de l'Institut Henri Poincaré Probabilités et Statistiques, vol. 49, no. 1, pp. 182–207, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. F. Ivanov, Y. I. Kazmerchuk, and A. V. Swishchuk, “Theory, stochastic stability and applications of stochastic delay differential equations: a survey of results,” Differential Equations and Dynamical Systems, vol. 11, no. 1-2, pp. 55–115, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Bakry and M. Émery, “Diffusions hypercontractives,” in Séminaire de Probabilités XIX, vol. 1123 of Lecture Notes in Mathematics, pp. 177–206, Springer, New York, NY, USA, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. A. Holley and D. W. Stroock, “Logarithmic Sobolev inequalities and stochastic Ising models,” Journal of Statistical Physics, vol. 46, no. 5-6, pp. 1159–1194, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. Benaïm and M. W. Hirsch, “Asymptotic pseudotrajectories and chain recurrent flows, with applications,” Journal of Dynamics and Differential Equations, vol. 8, no. 1, pp. 141–176, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Reed and B. Simon, Methods of Modern Mathematical Physic, Academic Press, New York, NY, USA, 4th edition, 1978. View at MathSciNet
  14. C.-R. Hwang, “Laplace's method revisited: weak convergence of probability measures,” The Annals of Probability, vol. 8, no. 6, pp. 1177–1182, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. Jacquot, “Comportement asymptotique de la seconde valeur propre des processus de Kolmogorov,” Journal of Multivariate Analysis, vol. 40, no. 2, pp. 335–347, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, Springer, New York, NY, USA, 3rd edition, 1998.
  17. M. Benaïm and S. J. Schreiber, “Ergodic properties of weak asymptotic pseudotrajectories for semiflows,” Journal of Dynamics and Differential Equations, vol. 12, no. 3, pp. 579–598, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet